# SDR DALA2024030603085

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 74,488 hours, 29,724 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: UNKNOWN
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0229818) STABILIZER VERTICAL FIN FRONT SPAR FITTING, RH SIDE BOLT WITH CORROSION. RH SIDE BOLT WITH CORROSION WAS REPLACED I.A.W B737-800 AMM 55-30-00-400-801.
